Multiple waves propagate in random particulate materials

Gower, A.L., Parnell, W.J. and Abrahams, I.D. (2019) Multiple waves propagate in random particulate materials. SIAM Journal on Applied Mathematics, 79 (6). pp. 2569-2592. ISSN 0036-1399



Copyright, Publisher and Additional Information: © 2019 SIAM. Published by SIAM under the terms of the Creative Commons 4.0 license. (
Keywords: wave propagation; random media; inhomogeneous media; composite materials; backscattering; multiple scattering; ensemble averaging
  • Accepted: 6 August 2019
  • Published (online): 17 December 2019
  • Published: 17 December 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 11 Jun 2019 15:31
Last Modified: 01 Dec 2020 19:08
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Refereed: Yes
Identification Number:
Related URLs:


Share / Export